# SDR EIAA98100

- Difficulty date: March 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N478EV
- Make and model: Boeing 747-SR-46
- Aircraft serial: 21033
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panels
- Part number: 65B0793785
- Condition: Not Installed
- Location: Nlg
- Stage of operation: CR
- Nature of condition: J, W
- Precautionary procedure: O

## Discrepancy

PHIK - AFTER TWO HOURS OF FLIGHT, NOSE DOOR OPEN LIGHT CAME ON IN ALT, REFERENCE DMI NR 797 NOSE DOOR OPEN LIGHT IN PRIMARY, ACCOMPANIED WITH A LOW RUMBLING NOISE.  PERFORMED ALT GEAR EXTENSION OUT OF SEQUENCE PROCEDURES, LIGHT WENT OUT MOMENTARILY BUT RE-ILLUMINATED.  REDUCED DIFFERENTIAL PRESSURE TO 7 PSID, LIGHT WENT OUT FOR REMAINDER OF FLIGHT.  FLIGHT RETURNED TO PHIK.  NOSE GEAR TRUNNION ACCESS PLATES NOT INSTALLED.  INSTALLED PLATES, REPOSITIONS INSULATION, GROUND CHECKED NORMAL.  (M)
